# SDR 2010FA0000499

- Difficulty date: May 20, 2010
- Submitted: May 20, 2010
- Operation: General aviation
- Aircraft: N226HY
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501014
- Aircraft time: 496 hours, 243 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Part number: 500189
- Condition: Cracked
- Location: Oxygen System
- Part time: 496 hours, 243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CUSTOMER REPORTED THAT THE CREW OXYGEN SYSTEM LOST PRESSURE OVER A FEW DAYS. DURING TROUBLESHOOTING OF THE SYSTEM THE TECHNICIAN FOUND THE ADAPTER FITTING, P/N 500189, LOCATED BETWEEN THE TUBING NUT AND THE PRESSURE GAUGE, P/N 171013-00, FOR THE CREW OXYGEN BOTTLE, LOCATED IN EXTERNAL OXYGEN SERVICING PANEL. FURTHER INSPECTION REVEALED THAT THE FITTING WAS CRACKED LONGITUDINALLY ON THE FEMALE PORTION OF THE FITTING, WHICH IS A PIPE THREAD. THIS CRACK IS EXACTLY THE SAME AS PREVIOUSLY REPORTED AND PRINTED IN AC 43-16A. A NEW GUAGE, P/N 171013-00 WHICH INCLUDES THE FITTING, P/N 500189, WAS INSTALLED AND LEAK CHECKED. NO LEAKS WERE NOTED.
